# SDR QXEA2024061000153

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 14,349 hours, 9,579 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Fod
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLIGHTDECK DOOR DIFFICULT TO OPEN. REMOVED FROM SERVICE. INSPECTED AND FOUND NO PREVIOUS HISTORY WITH COCKPIT DOOR. FOUND DEBRIS IN COCKPIT DOOR LATCH MECHANISM. CLEANED LATCH MECHANISM AND REMOVED DEBRIS. DOOR OPERATES NORMALLY, NO DEFECTS NOTED. CLEARS DEFECT. RETURNED TO SERVICE.
